# SDR 2009FA0000145

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N7255T
- Make and model: Beech A36
- Aircraft serial: E3755
- Aircraft time: 426 hours, 300 cycles
- Engine: Cont IO550B
- Engine time: 426 hours, 300 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: AN2310
- Condition: Wrong Part
- Location: Zone 300
- Part time: 426 hours, 300 cycles
- Component: Torque Tube, Beech
- Component part number: 3361000039
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLIANCE WITH RECOMMENDED SB 27-3929, BOTH ELEVATOR TORQUE TUBES MOUNT BOLTS (8 TOTAL, 4 PER SIDE) WERE SHANKED OUT AND NOT TIGHT AT THE ATTACH POINTS. THE IPC CALLS FOR BOLTS AN-23-10, AND THE REPLACEMENT BOLTS ARE AN23-9.  THIS SHOULD BE A MANDATORY SB SINCE IT INVOLVES THE ATTACHMENT OF PRIMARY FLIGHT CONTROLS.
